# SDR MTNA2017110102

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 26,399 hours, 29,886 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: S5761004520401
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CENTER FITTING ATTACH LUG IS GOUGED IN TWO SPOTS.
